# SDR GTIA2021070535850

- Difficulty date: July 4, 2021
- Submitted: July 5, 2021
- Operation: Air carrier
- Aircraft: N616NK
- Make and model: Airbus A320-232
- Aircraft serial: 5370
- Aircraft time: 32,116 hours, 14,514 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Contaminated
- Location: Nr 2
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

WET SOCK SMELL AT 4000' ON ARRIVAL. SMELL WENT AWAY WHEN PACK 2 SELECTED OFF-PERFORM LEVEL A DECONTAMINATION OF THE ENVIRONMENT CHECK NO FUMES FOUND. A/C OK FOR CONT SERVICES, IAW AMM 21-00-00-615-802-A.
